# SDR A8J2006F00000

- Difficulty date: October 12, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N131GR
- Make and model: Lear 31A
- Aircraft serial: 068
- Engine: Garrtt TFE731*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM608
- Part serial: 4494
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLT, DURING DESCENT PILOT REPORTED SMOKE IN THE AFT SECTION OF CABIN. PILOT TURNED OFF CABIN AND COCKPIT BLOWERS AND SMOKE CLEARED. REPLACED DEFECTIVE COCKPIT BLOWER WITH O/H UNIT.
